# SDR DL76G982239

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Mid Galley
- Component: 190611
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL FROM AUX GALLEY AT R2 DOOR.  PULLED AND COLLARED C/B FOR COUNTER LIGHTS.  SUBMITTER SUSPECTS BALLAST, FWD TO MCO.
